MathSciNet Relay Station
MathSciNet bibliographic data
MR293078 (45 #2157) 30A36
Shah, S. M. Analytic functions with univalent derivatives and entire functions of exponential type. Bull. Amer. Math. Soc. 78 (1972), 154–171.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement